Antidepressant medications :
Weight loss is a side effect of antidepressant medications, if you notice your weight gain after you use the drug consult your doctor to change the drug, but you should know that weight loss is normal when using antidepressant medications is normal When you feel better, your appetite increases and you start eating calorie-rich foods, and depression itself increases weight gain.
These foods contain modified additives, preservatives, lots of harmful fats and spices that cause obesity and rapid weight gain, and the manufacturers of these foods make them so delicious that they encourage people to overeat them and may reach the limit of addiction.
Anti-inflammatory drugs “steroids”
Anti-inflammatory drugs such as prednisone steroid, as it is known to cause weight gain, fluid retention, and increased appetite are the main causes, although weight gain is common as weight gain depends on the strength of the dose and the time period of treatment, fat areas may be concentrated in Face, lower neck and abdomen.